Z-style notation for Probabilities

M.M. Fokkinga

Research output: Contribution to conferencePaperpeer-review

123 Downloads (Pure)

Abstract

A notation for probabilities is proposed that differs from the traditional, conventional notation by making explicit the domains and bound variables involved. The notation borrows from the Z notation, and lends itself well to calculational manipulations, with a smooth transition back and forth to set and predicate notation.
Original languageUndefined
Pages19-24
Number of pages6
Publication statusPublished - 6 Jun 2006
EventSecond Twente Data Management Workshop, TDM: Uncertainty in Databases - Enschede
Duration: 6 Jun 20066 Jun 2006

Workshop

WorkshopSecond Twente Data Management Workshop, TDM: Uncertainty in Databases
Period6/06/066/06/06
OtherJune 6, 2006

Keywords

  • IR-65486
  • EWI-15344

Cite this